# SDR QR9R20220302001

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09720969299
- Aircraft time: 3,107 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 4180087901
- Part serial: 918
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AP TEST FAILED. AP2 AND TRIM WOULD NOT PASS TEST DURING AIRCRAFT RUN-UP. REPLACED  YAW TRIM ACTUATOR IAW AMM 22-10-00, 4-9. MTF MOC COMPLETE IAW RFM & AMM 67-20-00,5-1
